On matrices which commute with their derivatives
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 27-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a4,
author = {Yu. S. Bogdanov and G. N. Chebotarev},
title = {On matrices which commute with their derivatives},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--37},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a4/}
}
Yu. S. Bogdanov; G. N. Chebotarev. On matrices which commute with their derivatives. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 27-37. http://geodesic.mathdoc.fr/item/IVM_1959_4_a4/